# SDR CA031127014

- Difficulty date: November 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lightning Strike
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, AROUND 7000 FT, AIRCRAFT HIT BY LIGHTNING STRIKE ON THE RT SIDE OF THE COCKPIT.  AT THE SAME TIME, MESSAGER ENG FLAMEOUT (C) POSTED ON EICAS.  THE RT ENGINE PARAMETERS ROLLED BACK, AFTER A FEW SECONDS THE PARAMETERS CAME BACK TO NORMAL AND THE ENGINE OPERATED NORMALLY.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  ON THE GROUND, THE INSPECTION REVEALED THAT THE ENTRY POINT OF THE LIGHTNING STRIKE WAS ON THE RIGHT FORWARD NLG DOOR.  THE EXIT POINT WAS ON THE HORIZONTAL STAB TRAILING EDGE.  NO DEFECTS WERE FOUND ON THE ENGINE.  THE QAR DISK WAS REMOVED FOR ANALYSIS WHICH CONFIRMED THE ENGINE FLAMEOUT WITH N2 PARAMETER GOING BELOW IDLE FOR A FEW SECONDS.
